# SDR EY2R9600282

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210L
- Propeller: Mcauly D3A32C88
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: S82NC2
- Condition: Corroded
- Location: Prop Assy
- Part time: 2,953 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE SN K95331YS IS CORRODED
